Alert archive / California / Beach Hazards Statements in 2015
Beach Hazards Statement 12, NWS San Diego, CA
NWS San Diego, CA issued this beach hazards statement at Jul 16, 2015, 2:33 AM PDT for Orange County, San Diego County, California. It took effect at Jul 18, 2015, 5:00 AM PDT. It was in force for 64 hr.
The area
The counties it named.
The facts
- Issued
- Jul 16, 2015, 2:33 AM PDT (09:33 UTC)
- In effect from
- Jul 18, 2015, 5:00 AM PDT
- Expired
- Jul 20, 2015, 9:00 PM PDT
- In force
- 64 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, San Diego County, CA
The radar
The San Diego radar (KNKX), 53 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 9.6 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1921 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
614 WHUS46 KSGX 160933 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 233 AM PDT THU JUL 16 2015 ...LARGE SOUTHERLY SWELLS AND ISOLATED THUNDERSTORMS TO AFFECT THE BEACHES THIS WEEKEND... .HURRICANE DOLORES WILL WEAKEN AND MOVE NORTHWEST AND WELL OFFSHORE FROM BAJA CALIFORNIA THIS WEEKEND. LARGE SOUTHERLY SWELLS GENERATED WILL REACH SOUTHERN CALIFORNIA BEACHES AS EARLY AS SATURDAY MORNING IN ORANGE COUNTY...AND SATURDAY EVENING FOR SAN DIEGO COUNTY. ELEVATED SWELL OF 5 TO 7 FEET WILL BE POSSIBLE...HIGHEST SWELL ALONG SOUTH FACING BEACHES. IN ADDITION...ISOLATED THUNDERSTORMS ARE FORECAST FOR SATURDAY AND SUNDAY AT THE BEACHES. CAZ043-552-161830- /O.NEW.KSGX.BH.S.0012.150718T1200Z-150720T1000Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 233 AM PDT THU JUL 16 2015 ...BEACH HAZARDS STATEMENT IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A BEACH HAZARDS STATEMENT FOR ELEVATED SURF...RIP CURRENTS...AND LIGHTNING...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY NIGHT. * WAVES AND SURF...SURF WILL BUILD TO 5 TO 7 FEET SATURDAY WITH THE HIGHEST SURF LIKELY ALONG THE SOUTH FACING BEACHES...CONTINUING THROUGH SUNDAY NIGHT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS POSSIBLE SATURDAY AND SUNDAY. * IMPACTS...HIGH RISK OF STRONG RIP CURRENTS AND ELEVATED SURF. ANY THUNDERSTORMS WILL BE CAPABLE OF DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO JMB
13 follow-up statements
087 WHUS46 KSGX 161927 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1227 PM PDT THU JUL 16 2015 ...LARGE SOUTHERLY SWELLS AND ISOLATED THUNDERSTORMS TO AFFECT THE BEACHES THIS WEEKEND... .HURRICANE DOLORES WILL WEAKEN AND MOVE NORTHWEST AND WELL OFFSHORE FROM BAJA CALIFORNIA THIS WEEKEND. LARGE SOUTHERLY SWELLS WILL REACH SOUTHERN CALIFORNIA BEACHES AS EARLY AS SATURDAY MORNING IN ORANGE COUNTY...AND SATURDAY EVENING FOR SAN DIEGO COUNTY. ELEVATED SWELL OF 5 TO 7 FEET WILL BE POSSIBLE...HIGHEST SWELL ALONG SOUTH FACING BEACHES. IN ADDITION...ISOLATED THUNDERSTORMS ARE FORECAST FOR SATURDAY AND SUNDAY AT THE BEACHES. CAZ043-552-170330- /O.CON.KSGX.BH.S.0012.150718T1200Z-150720T1000Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 1227 PM PDT THU JUL 16 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH LATE SUNDAY NIGHT... * WAVES AND SURF...SURF WILL BUILD TO 5 TO 7 FEET SATURDAY WITH THE HIGHEST SURF LIKELY ALONG THE SOUTH FACING BEACHES... CONTINUING THROUGH SUNDAY NIGHT. * THUNDERSTORMS...ISOLATED THUNDERSTORMS POSSIBLE SATURDAY AND SUNDAY. * IMPACTS...HIGH RISK OF STRONG RIP CURRENTS AND ELEVATED SURF. ANY THUNDERSTORMS WILL BE CAPABLE OF DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ SMALL HTTP://WWW.WEATHER.GOV/SANDIEGO
669 WHUS46 KSGX 162039 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 139 PM PDT THU JUL 16 2015 ...LARGE SOUTHERLY SWELLS THIS WEEKEND INTO MONDAY...AND ISOLATED THUNDERSTORMS TO AFFECT THE BEACHES THIS WEEKEND... .HURRICANE DOLORES WILL WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE FROM BAJA CALIFORNIA THIS WEEKEND. LARGE SOUTHERLY SWELLS WILL REACH SOUTHERN CALIFORNIA BEACHES AS EARLY AS SATURDAY MORNING IN ORANGE COUNTY...AND SATURDAY EVENING FOR SAN DIEGO COUNTY. ELEVATED SWELL OF 5 TO 7 FEET WILL BE POSSIBLE... HIGHEST SWELL ALONG SOUTH FACING BEACHES. IN ADDITION...ISOLATED THUNDERSTORMS ARE FORECAST FOR SATURDAY AND SUNDAY AT THE BEACHES. CAZ043-552-170445- /O.EXT.KSGX.BH.S.0012.150718T1200Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 139 PM PDT THU JUL 16 2015 ...BEACH HAZARDS STATEMENT NOW IN EFFECT FROM LATE FRIDAY NIGHT THROUGH MONDAY EVENING... * WAVES AND SURF...SURF WILL BUILD TO 5 TO 7 FEET SATURDAY WITH THE HIGHEST SURF LIKELY ALONG THE SOUTH FACING BEACHES... CONTINUING THROUGH MONDAY EVENING. * THUNDERSTORMS...ISOLATED THUNDERSTORMS POSSIBLE SATURDAY AND SUNDAY. * IMPACTS...HIGH RISK OF STRONG RIP CURRENTS AND ELEVATED SURF. ANY THUNDERSTORMS WILL BE CAPABLE OF DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO SMALL
130 WHUS46 KSGX 170311 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 811 PM PDT THU JUL 16 2015 ...LARGE SOUTHERLY SWELLS THIS WEEKEND INTO MONDAY...AND ISOLATED THUNDERSTORMS TO AFFECT THE BEACHES THIS WEEKEND... .HURRICANE DOLORES WILL WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE FROM BAJA CALIFORNIA THIS WEEKEND. LARGE SOUTH SWELLS WILL REACH SOUTHERN CALIFORNIA BEACHES AS EARLY AS SATURDAY MORNING IN ORANGE COUNTY...AND SATURDAY EVENING FOR NORTHERN SAN DIEGO COUNTY. ELEVATED SWELL OF 5 TO 7 FEET WILL BE POSSIBLE. HIGHEST SWELLS WILL BE ALONG SOUTH FACING BEACHES. IN ADDITION...ISOLATED THUNDERSTORMS ARE FORECAST FOR SATURDAY AND SUNDAY AT THE BEACHES. CAZ043-552-171100- /O.CON.KSGX.BH.S.0012.150718T1200Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 811 PM PDT THU JUL 16 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH MONDAY EVENING... * WAVES AND SURF...SURF WILL BUILD TO 5 TO 7 FEET SATURDAY WITH THE HIGHEST SURF LIKELY ALONG THE SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. * THUNDERSTORMS...ISOLATED THUNDERSTORMS POSSIBLE SATURDAY AND SUNDAY. * IMPACTS...HIGH RISK OF STRONG RIP CURRENTS AND ELEVATED SURF. ANY THUNDERSTORMS WILL BE CAPABLE OF DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
885 WHUS46 KSGX 171106 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 406 AM PDT FRI JUL 17 2015 ...LARGE SOUTHERLY SWELLS FOR THIS WEEKEND THROUGH MONDAY... ...A CHANCE FOR THUNDERSTORMS AT THE BEACHES THIS WEEKEND... .HURRICANE DOLORES WILL WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE FROM BAJA CALIFORNIA THIS WEEKEND. LARGE SOUTH SWELLS WILL REACH SOUTHERN CALIFORNIA BEACHES AS EARLY AS SATURDAY MORNING IN ORANGE COUNTY...AND SATURDAY EVENING FOR NORTHERN SAN DIEGO COUNTY. ELEVATED SWELL OF 5 TO 7 FEET WILL BE EXPECTED. HIGHEST SWELLS WILL BE ALONG SOUTH FACING BEACHES. IN ADDITION...THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY AT THE BEACHES. CAZ043-552-171930- /O.CON.KSGX.BH.S.0012.150718T1200Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 406 AM PDT FRI JUL 17 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... * WAVES AND SURF...SURF WILL BUILD TO 5 TO 7 FEET SATURDAY WITH THE HIGHEST SURF ALONG SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. * THUNDERSTORMS...CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY. * IMPACTS...HIGH RISK OF STRONG RIP CURRENTS AND ELEVATED SURF. ANY THUNDERSTORMS WILL BE CAPABLE OF DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ WEATHER.GOV/SANDIEGO JMB
971 WHUS46 KSGX 171937 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1237 PM PDT FRI JUL 17 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS THIS WEEKEND THROUGH MONDAY... ...A CHANCE FOR THUNDERSTORMS AT THE BEACHES THIS WEEKEND... .TROPICAL STORM DOLORES WILL WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE FROM BAJA CALIFORNIA THIS WEEKEND. LARGE SOUTH SWELLS WILL REACH SOUTHERN CALIFORNIA BEACHES AS EARLY AS SATURDAY MORNING IN ORANGE COUNTY...AND SATURDAY EVENING FOR NORTHERN SAN DIEGO COUNTY. ELEVATED SURF OF 5 TO 7 FEET WILL BE EXPECTED. HIGHEST SURF WILL BE ALONG SOUTH FACING BEACHES...WITH WIDESPREAD STRONG RIP CURRENTS. IN ADDITION...THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY AT THE BEACHES. CAZ043-552-180800- /O.CON.KSGX.BH.S.0012.150718T1200Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 1237 PM PDT FRI JUL 17 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY EVENING... * SURF...BUILDING TO 5 TO 7 FEET SATURDAY WITH THE HIGHEST SURF ALONG SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. * THUNDERSTORMS...CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY ALONG THE BEACHES. * IMPACTS...HIGH RISK OF STRONG RIP CURRENTS AND ELEVATED SURF. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ JJT HTTP://WWW.WEATHER.GOV/SANDIEGO
143 WHUS46 KSGX 180720 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1220 AM PDT SAT JUL 18 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS THIS WEEKEND THROUGH MONDAY... ...A CHANCE FOR THUNDERSTORMS AT THE BEACHES THIS WEEKEND... .TROPICAL STORM DOLORES WILL WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE OF BAJA AND SOUTHERN CALIFORNIA THIS WEEKEND. MODERATE SHORT PERIOD SOUTH SWELLS WILL REACH SOUTHERN CALIFORNIA BEACHES AS EARLY AS SATURDAY MORNING IN ORANGE COUNTY...AND SATURDAY EVENING FOR NORTHERN SAN DIEGO COUNTY. ELEVATED SURF OF 3 TO 6 FEET WITH LOCALLY HIGHER SETS IS EXPECTED ON SOUTH FACING BEACHES...ALONG WITH WIDESPREAD STRONG RIP AND LONGSHORE CURRENTS. IN ADDITION...THERE WILL BE A CHANCE FOR THUNDERSTORMS SATURDAY AND SUNDAY AT THE BEACHES. CAZ043-552-182100- /O.CON.KSGX.BH.S.0012.150718T1200Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 1220 AM PDT SAT JUL 18 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 5 AM PDT EARLY THIS MORNING THROUGH MONDAY EVENING... * SURF...BUILDING TO 3 TO 5 FEET TODAY AND WITH THE HIGHEST SURF ALONG SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. ISOLATED SETS TO 7 FEET POSSIBLE IN NORTHERN ORANGE COUNTY ON SUNDAY. * THUNDERSTORMS...CHANCE OF THUNDERSTORMS AT THE BEACHES TODAY AND THROUGH LATE SUNDAY. * IMPACTS...HIGH RISK OF STRONG RIP AND LONGSHORE CURRENTS AND ELEVATED SURF. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ SS HTTP://WWW.WEATHER.GOV/SAN DIEGO
475 WHUS46 KSGX 182054 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 154 PM PDT SAT JUL 18 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS THIS WEEKEND THROUGH MONDAY... ...A CHANCE FOR THUNDERSTORMS AT THE BEACHES THROUGH THIS EVENING... .TROPICAL STORM DOLORES WILL CONTINUE TO WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE OF BAJA AND SOUTHERN CALIFORNIA. HOWEVER...MODERATE SHORT PERIOD SOUTH SWELLS GENERATED FROM THIS SYSTEM WILL AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS THROUGH MONDAY. ELEVATED SURF OF 3 TO 5 FEET IS EXPECTED THROUGH SUNDAY WITH LOCALLY HIGHER SETS ON SOUTH FACING BEACHES BY LATE SUNDAY. WIDESPREAD STRONG RIP AND LONGSHORE CURRENTS WILL ACCOMPANY THE ELEVATED SURF. IN ADDITION...SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. CAZ043-552-190600- /O.CON.KSGX.BH.S.0012.000000T0000Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 154 PM PDT SAT JUL 18 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * SURF...BUILDING TO 3 TO 5 FEET THIS AFTERNOON WITH THE HIGHEST SURF ALONG SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. ISOLATED SETS OF 7 TO 8 FEET POSSIBLE IN NORTHERN ORANGE COUNTY BY LATE SUNDAY. * THUNDERSTORMS...SHOWERS WITH EMBEDDED THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING. ISOLATED CLOUD TO BEACH LIGHTNING STRIKES REMAIN A THREAT. * IMPACTS...HIGH RISK OF STRONG RIP AND LONGSHORE CURRENTS AND ELEVATED SURF. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ JT HTTP://WWW.WEATHER.GOV/SANDIEGO
014 WHUS46 KSGX 190450 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 950 PM PDT SAT JUL 18 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS THIS WEEKEND THROUGH MONDAY... .TROPICAL STORM DOLORES WILL CONTINUE TO WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE OF BAJA AND SOUTHERN CALIFORNIA. HOWEVER...MODERATE SHORT PERIOD SOUTH SWELLS GENERATED FROM THIS SYSTEM WILL AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS THROUGH MONDAY. ELEVATED SURF OF 3 TO 5 FEET IS EXPECTED THROUGH SUNDAY WITH LOCALLY HIGHER SETS ON SOUTH FACING BEACHES BY LATE SUNDAY. WIDESPREAD STRONG RIP AND LONGSHORE CURRENTS WILL ACCOMPANY THE ELEVATED SURF. CAZ043-552-191300- /O.CON.KSGX.BH.S.0012.000000T0000Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 950 PM PDT SAT JUL 18 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * SURF...BUILDING TO 3 TO 5 FEET THIS AFTERNOON WITH THE HIGHEST SURF ALONG SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. ISOLATED SETS OF 7 TO 8 FEET POSSIBLE IN NORTHERN ORANGE COUNTY BY LATE SUNDAY. * IMPACTS...HIGH RISK OF STRONG RIP AND LONGSHORE CURRENTS AND ELEVATED SURF. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
337 WHUS46 KSGX 191226 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 526 AM PDT SUN JUL 19 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH MONDAY... .THE REMNANT LOW OF FORMER TROPICAL CYCLONE DOLORES WILL CONTINUE TO WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE OF SOUTHERN CALIFORNIA. HOWEVER...MODERATE SHORT PERIOD SOUTH SWELLS GENERATED FROM THIS SYSTEM WILL AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS THROUGH MONDAY. ELEVATED SURF OF 3 TO 5 FEET IS EXPECTED THROUGH SUNDAY WITH LOCALLY HIGHER SETS ON SOUTH FACING BEACHES BY LATE SUNDAY. WIDESPREAD STRONG RIP AND LONGSHORE CURRENTS WILL ACCOMPANY THE ELEVATED SURF. CAZ043-552-192100- /O.CON.KSGX.BH.S.0012.000000T0000Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 526 AM PDT SUN JUL 19 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * SURF...BUILDING TO 3 TO 5 FEET THIS AFTERNOON WITH THE HIGHEST SURF ALONG SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. ISOLATED SETS OF 6 FEET POSSIBLE IN NORTHERN ORANGE COUNTY BY LATE SUNDAY. * IMPACTS...HIGH RISK OF STRONG RIP AND LONGSHORE CURRENTS AND ELEVATED SURF AND DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ SS HTTP://WWW.WEATHER.GOV/SANDIEGO
024 WHUS46 KSGX 191442 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 742 AM PDT SUN JUL 19 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH MONDAY... ...SLIGHT LIGHTNING RISK FOR THE BEACHES TODAY... .THE REMNANT LOW OF FORMER TROPICAL CYCLONE DOLORES WILL CONTINUE TO WEAKEN AND MOVE NORTHWEST...WELL OFFSHORE OF SOUTHERN CALIFORNIA. HOWEVER...MODERATE SHORT PERIOD SOUTH SWELLS GENERATED FROM THIS SYSTEM WILL AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS THROUGH MONDAY. ELEVATED SURF OF 3 TO 5 FEET IS EXPECTED THROUGH SUNDAY WITH LOCALLY HIGHER SETS ON SOUTH AND SOUTHWEST FACING BEACHES BY LATE TODAY AND CONTINUING INTO MONDAY. WIDESPREAD STRONG RIP AND LONGSHORE CURRENTS WILL ACCOMPANY THE ELEVATED SURF. WHILE CHANCES ARE A BIT LOWER FOR BEACH LIGHTNING TODAY COMPARED TO YESTERDAY...THERE IS STILL THE CHANCE FOR SOME THUNDERSTORMS AT THE BEACHES TODAY...MAINLY DURING THE AFTERNOON HOURS...BUT POSSIBLY INTO THE EVENING AS WELL. CAZ043-552-200245- /O.CON.KSGX.BH.S.0012.000000T0000Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 742 AM PDT SUN JUL 19 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * SURF...BUILDING TO 3 TO 5 FEET THIS AFTERNOON WITH THE HIGHEST SURF ALONG SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. ISOLATED SETS TO 6 FEET POSSIBLE IN NORTHERN ORANGE COUNTY BY LATE TODAY. SURF OF 3 TO 5 FEET POSSIBLE IN NORTHERN SAN DIEGO COUNTY BY MONDAY. * LIGHTNING...CHANCE FOR LIGHTNING AT THE BEACHES THIS AFTERNOON INTO THE EVENING. * IMPACTS...HIGH RISK OF STRONG RIP AND LONGSHORE CURRENTS AND ELEVATED SURF AND DANGEROUS SWIMMING CONDITIONS. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND AND CLOUD TO WATER LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ HTTP://WWW.WEATHER.GOV/SANDIEGO HARRISON
687 WHUS46 KSGX 200245 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 745 PM PDT SUN JUL 19 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS THROUGH MONDAY... ...SLIGHT LIGHTNING RISK FOR THE ORANGE COUNTY BEACHES MONDAY... .MODERATE SHORT PERIOD SOUTH SWELLS GENERATED FROM FORMER HURRICANE DOLORES WILL AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS THROUGH MONDAY. ELEVATED SURF OF 3 TO 5 FEET IS EXPECTED THROUGH SUNDAY WITH LOCALLY HIGHER SETS ON SOUTH AND SOUTHWEST FACING BEACHES THROUGH MONDAY. WIDESPREAD STRONG RIP AND LONGSHORE CURRENTS WILL ACCOMPANY THE ELEVATED SURF. WHILE CHANCES ARE LOWER FOR BEACH LIGHTNING MONDAY...THERE IS STILL THE CHANCE FOR SOME THUNDERSTORMS...MAINLY AT THE ORANGE COUNTY BEACHES. CAZ043-552-201045- /O.CON.KSGX.BH.S.0012.000000T0000Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 745 PM PDT SUN JUL 19 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY EVENING... * SURF...BUILDING TO 3 TO 5 FEET THIS AFTERNOON WITH THE HIGHEST SURF ALONG SOUTH FACING BEACHES OF ORANGE COUNTY...CONTINUING THROUGH MONDAY EVENING. ISOLATED SETS TO 6 FEET POSSIBLE IN NORTHERN ORANGE COUNTY BY LATE TODAY. SURF OF 3 TO 5 FEET POSSIBLE IN NORTHERN SAN DIEGO COUNTY BY MONDAY. * LIGHTNING...CHANCE FOR LIGHTNING AT THE ORANGE COUNTY BEACHES MONDAY. * IMPACTS...HIGH RISK OF STRONG RIP AND LONGSHORE CURRENTS AND ELEVATED SURF AND DANGEROUS SWIMMING CONDITIONS. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING DEADLY CLOUD TO GROUND AND CLOUD TO WATER LIGHTNING...GUSTY WINDS AND HEAVY DOWNPOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ TS HTTP://WWW.WEATHER.GOV/SANDIEGO
155 WHUS46 KSGX 201230 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 530 AM PDT MON JUL 20 2015 ...ELEVATED SURF AND STRONG RIP CURRENTS TODAY... .MODERATE SHORT PERIOD SOUTH SWELLS GENERATED FROM FORMER HURRICANE DOLORES WILL AFFECT THE SOUTHERN CALIFORNIA COASTAL WATERS TODAY. ELEVATED SURF OF 3 TO 5 FEET IS WITH LOCALLY HIGHER SETS ON SOUTH AND SOUTHWEST FACING BEACHES. WIDESPREAD STRONG RIP AND LONGSHORE CURRENTS WILL ACCOMPANY THE ELEVATED SURF. CAZ043-552-210400- /O.CON.KSGX.BH.S.0012.000000T0000Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 530 AM PDT MON JUL 20 2015 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS EVENING... * SURF...3 TO 5 FEET WITH ISOLATED SETS TO 6 FEET. THE HIGHEST SURF WILL BE ALONG SOUTH FACING BEACHES OF NORTHERN ORANGE COUNTY. * IMPACTS...HIGH RISK OF STRONG RIP AND LONGSHORE CURRENTS AND ELEVATED SURF AND DANGEROUS SWIMMING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A BEACH HAZARDS STATEMENT IS ISSUED WHEN THREATS SUCH AS STRONG RIP CURRENTS...ELEVATED SURF HEIGHTS...MINOR TIDAL OVERFLOW...OR LIGHTNING ARE POSSIBLE AT LOCAL BEACHES. OBEY POSTED WARNING SIGNS AND FLAGS AND TALK TO A LIFEGUARD BEFORE SWIMMING. USE CAUTION WHEN IN OR NEAR THE WATER AND ALWAYS SWIM NEAR A LIFEGUARD. && $$ SS HTTP://WWW.WEATHER.GOV/SANDIEGO
002 WHUS46 KSGX 210334 CFWSGX COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 834 PM PDT MON JUL 20 2015 ...BEACH HAZARDS STATEMENT EXPIRES AT 9 PM... .SURF AND RIP CURRENTS PRODUCED BY THE REMNANTS OF FORMER HURRICANE DOLORES WILL STEADILY SUBSIDE OVERNIGHT. CAZ043-552-210445- /O.EXP.KSGX.BH.S.0012.000000T0000Z-150721T0400Z/ SAN DIEGO COUNTY COASTAL AREAS-ORANGE COUNTY COASTAL AREAS- 834 PM PDT MON JUL 20 2015 ...BEACH HAZARDS STATEMENT WILL EXPIRE AT 9 PM PDT THIS EVENING... SURF IS LOWER AND RIP CURRENTS ARE WEAKENING. THIS TREND WILL CONTINUE OVERNIGHT. $$ HTTP://WWW.WEATHER.GOV/SANDIEGO
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this beach hazards statement went out at Jul 15, 8:57 PM PDT, 5 hours 36 minutes earlier.
Area forecast discussion, Jul 15, 8:57 PM PDT, 5 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 857 PM PDT WED JUL 15 2015 .SYNOPSIS... FAIR AND SEASONAL JULY WEATHER WILL PREVAIL ACROSS SOUTHERN CALIFORNIA THROUGH FRIDAY UNDER A LOW PRESSURE TROUGH ALOFT. AREAS OF LOW CLOUDS WILL DEVELOP EACH NIGHT AND MOVE LOCALLY INLAND BEFORE BURNING OFF MID MORNING...AND GUSTY WESTERLY WINDS WILL CONTINUE LATE EACH DAY THROUGH LATE NIGHT OVER THE MOUNTAINS AND DESERTS. IT WILL BECOME MORE HUMID INTO THE WEEKEND AS MONSOONAL MOISTURE INCREASES FROM THE SOUTH...ALONG WITH A CHANCE OF SHOWERS AND THUNDERSTORMS...ESPECIALLY OVER THE MOUNTAINS AND DESERTS. && .DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE... SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO COUNTIES... NO MAJOR CHANGES IN THE FORECAST TONIGHT... SATELLITE IMAGERY SHOWED MARINE CLOUDS OFFSHORE SPREADING INLAND OVER COASTAL AREAS AT 8 PM PDT. ONSHORE SURFACE PRESSURE GRADIENTS OF 4 TO 8 MBS WERE SLIGHTLY WEAKER THAN ON TUE...BUT STILL FUELING 30-45 MPH WIND GUSTS THROUGH AND BELOW THE WINDIER PASSES. THE 00Z MIRAMAR SOUNDING HAD A 6 DEGREE C INVERSION BASED NEAR 1800 FT. A MODERATELY DEEP MARINE LAYER AND ONSHORE FLOW WILL DRAW MORE MARINE STRATUS INLAND OVERNIGHT AND KEEP DAYTIME TEMPERATURES IN CHECK WEST OF THE MTS. THE PATTERN WILL BEGIN TO CHANGE ON FRI... ALLOWING MORE CLOUDS AND HUMIDITY TO SPREAD NORTHWARD OVER THE REGION. HURRICANE DOLORES REMAINS JUST OVER 1000 MILES SE OF SAN DIEGO THIS EVENING AND WAS DRIFTING NW AT ABOUT 6 MPH WITH MAXIMUM SUSTAINED WINDS OF 115 MPH. THE LATEST NHC FORECAST TRACK MOVES THE STORM SLOWLY NW...WITH A CURVE TO A MORE NORTHERLY DIRECTION AND AN INCREASE IN FORWARD SPEED OVER THE WEEKEND. AS IT MOVES OVER COLDER WATERS IT WILL WEAKEN RAPIDLY. BY SAT EVENING THE STORM CENTER IS FORECAST TO BE 537 MILES SW OF SAN DIEGO WITH MAXIMUM SUSTAINED WINDS OF 35 KT. MODELS CARRY THE REMNANT MOISTURE FROM THE STORM NE ACROSS CENTRAL CA NEXT WEEK. FROM THE PREVIOUS DISCUSSION... THE LOW PRESSURE TROUGH OVER THE REGION WILL MAINTAIN A MODERATELY DEEP MARINE LAYER OVER SW CA THROUGH THURSDAY. THIS WILL DEVELOP NIGHT/MORNING LOW CLOUDS OVER THE COAST AND INTO THE VALLEYS AND INLAND EMPIRE...CREATE BREEZY AFTERNOON/EVENING WESTERLY WINDS THROUGH MOUNTAIN PASSES AND ALONG DESERT MOUNTAIN SLOPES...AND MODERATE HIGH TEMPERATURES TO 5 TO 10 DEG F BELOW SEASONAL NORMALS. THE UPPER-LEVEL RIDGE OVER TEXAS WILL BEGIN BUILDING WEST AT THE END OF THE WEEK...WHICH WILL CREATE A SLIGHTLY SHALLOWER MARINE LAYER AND RAISE HIGH TEMPERATURES A FEW DEGREES ON FRIDAY. BY SATURDAY...THE RIDGE WILL HELP SHIFT UPPER-LEVEL FLOW FROM SOUTHWEST TO MORE SOUTHERLY AND ADVECT MONSOONAL MOISTURE INTO THE AREA. ADDITIONALLY...TROPICAL MOISTURE FROM TROPICAL CYCLONE DOLORES MAY MOVE INTO THE REGION. RECENT MODEL RUNS HAVE MOVED THE TRACK OF DOLORES FARTHER WEST AND LOWERED FORECAST PERCEPTIBLE WATER VALUES OVER THE AREA TO BETWEEN 1.00 TO 1.60 INCHES. THE ENHANCED MOISTURE WILL LIKELY BE ENOUGH TO HELP ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS DEVELOP ACROSS MOST AREAS SATURDAY AND SUNDAY...AND OVER THE MOUNTAINS AND DESERTS ON MONDAY. MOSTLY CLOUDY SKIES THIS WEEKEND WILL HELP DETER CONVECTIVE DEVELOPMENT FROM DIURNAL HEATING. HOWEVER...THE HUMID CONDITIONS AND SOME UPPER-LEVEL INSTABILITY SHOULD SUFFICE FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE PERIOD...WITH BEST CHANCES OVER THE MOUNTAINS AND DESERTS. FLASH FLOODING IS NOT EXPECTED TO BE A MAJOR CONCERN AT THIS TIME. HOWEVER...SLOW MOVING STORMS OR TRAINING STORMS HAVE THE POTENTIAL TO ELEVATE THE THREAT...ESPECIALLY OVER RECENT BURN SCARS. THE RIDGE WILL BEGIN TO MOVE EAST ON TUESDAY...SHIFTING OUR FLOW BACK TO THE SOUTHWEST AND CREATE DRY WEATHER OVER THE REGION THROUGH MID NEXT WEEK. THE GFS AND ECMWF DIFFER SLIGHTLY IN THE OVERALL PATTERN OVER SW CA...BUT THE LIKELY RESULT WILL BE PATCHY NIGHT/MORNING LOW CLOUDS SLOWLY REDEVELOPING ALONG THE COAST/ VALLEYS...AND HIGH TEMPERATURES JUST BELOW SEASONAL NORMALS. && .AVIATION... 160400Z...COAST/VALLEYS...BKN/OVC LOW CLOUDS WILL CONTINUE TO DEVELOP ALONG THE COAST THROUGH 06Z AND SPREAD 25-35 MI INLAND BY 10Z...LIKELY REACHING KONT BY THEN. BASES WILL BE 1400- 1800 FT MSL WITH TOPS TO 2500 FT MSL. MOST VIS WILL REMAIN 5+ MILES EXCEPT LOCALLY BELOW 3 MI IN THE VALLEYS...ESPECIALLY VCNTY KRNM. MOST VALLEYS WILL CLEAR 15-16Z THU...WITH COASTAL AREAS CLEARING 16- 18Z. SIMILAR ONSET/HEIGHTS OF STRATUS WILL OCCUR THU EVENING. MTNS/DESERTS...MOSTLY CLEAR WITH UNRESTRICTED VIS THROUGH THURSDAY EVENING. && .MARINE... 900 PM...NO HAZARDOUS MARINE WEATHER IS EXPECTED THROUGH FRIDAY. ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY OVER THE COASTAL WATERS. GUSTY WINDS...CLOUD-TO-WATER LIGHTNING ANY CHOPPY SEAS MAY ACCOMPANY STORMS. && .BEACHES... 900 PM...LATEST GUIDANCE SHOWS THAT THE SOUTH-SOUTHEAST SWELL FROM DOLORES WILL BE ABLE TO REACH PARTS OF ORANGE COUNTY LATE SATURDAY...DUE TO THE 165 DEG INCOMING DIRECTION...AND PARTS OF NORTHERN ORANGE COUNTY BY LATE SUNDAY OR EARLY MONDAY WITH AROUND A 180 DEG DIRECTION. ELEVATED SURF WILL BE LIKELY...AND ESPECIALLY LONG-SHORE CURRENTS...THOUGH THE ANGLE WILL BE SUCH TO KEEP SURF HEIGHTS DOWN SOMEWHAT. SOME SURF OF 5-7 FEET WILL BE POSSIBLE IN ORANGE COUNTY AROUND SUN/MON...AND 4-6 FEET IN NORTHERN SAN DIEGO COUNTY...THOUGH THERE IS STILL QUITE A BIT OF UNCERTAINTY IN THESE HEIGHTS BASED ON THE TRACK...INTENSITY AND SPEED OF DOLORES AS IT MOVES BY TO THE SOUTH. && .SKYWARN... SKYWARN ACTIVATION IS NOT REQUESTED. HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. && .SGX WATCHES/WARNINGS/ADVISORIES... CA...NONE. PZ...NONE. && PUBLIC...JAD/JJT AVIATION/MARINE/BEACHES...MAXWELL
Nearby
Beach Hazards Statements in California, 2015Every beach hazards statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.